Psycho-Babble Neurotransmitters | advanced medication issues | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Increased anxiety on bupropion.. sac

Posted by Chairman_MAO on October 13, 2011, at 22:54:55

In reply to Increased anxiety on bupropion.., posted by sac on July 19, 2011, at 6:21:23

Bupropion is a crappy drug. It's essentially an extremely weak, dysphoric psychostimulant with active metabolites. I don't know what all of them do, but I know one is an NE uptake blocker.

Increasing the prozac will likely increase the anxiety from the bupropion, not decrease it--you are correct. If you're going to stay on the prozac, just augment it with a real dopamine agonist such as Mirapex or Requip or get Ritalin, Adderall or Dexedrine.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[999664]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Neurotransmitters | Framed

poster:Chairman_MAO thread:991388
URL: http://www.dr-bob.org/babble/neuro/20110604/msgs/999664.html